Browsing by Author Goldys, Benjamin

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 9 of 9
Issue DateTitleAuthor(s)Citation
2016Dynamic programming principle for stochastic control problems driven by general Levy noiseGoldys, Benjamin; Wu, Wei; Mathematics & StatisticsDynamic programming principle for stochastic control problems driven by general Levy noise, Stochastic Analysis and Applications, vol.34, 6, 2016,pp 1083-1093
2015Exponential Ergodicity of Semilinear Equations Driven by Levy Processes in Hilbert SpacesGoldys, Benjamin; Chojnowska-Michalik, Anna; Mathematics & StatisticsExponential Ergodicity of Semilinear Equations Driven by Levy Processes in Hilbert Spaces in Stochastic analysis: special volume in honour of Jerzy Zabczyk, Polish Academy of Sciences, 2015, pp. 59-72
2016A finite element approximation for the stochastic Landau–Lifshitz–Gilbert equationGoldys, Benjamin; Le, Kim-Ngan; Tran, Thang; Mathematics & StatisticsA finite element approximation for the stochastic Landau–Lifshitz–Gilbert equation, Journal of Differential Equations, vol.260, N/A, 2016,pp 937-970
2016Gauss-Markov processes on Hilbert spacesGoldys, Benjamin; Peszat, Szymon; Zabczyk, Jerzy; Mathematics & StatisticsGauss-Markov processes on Hilbert spaces, Transactions of the American Mathematical Society, vol.368, 1, 2016,pp 89-108
2017Large Deviations and Transitions Between Equilibria for Stochastic Landau`Lifshitz`Gilbert EquationGoldys, Benjamin; Brzezniak, Zdzislaw; Jegaraj, Terence; Mathematics & StatisticsLarge Deviations and Transitions Between Equilibria for Stochastic Landau`Lifshitz`Gilbert Equation, Archive for Rational Mechanics and Analysis, vol.226, 2, 2017,pp 497-558
2014Multidimensional Stochastic Burgers EquationGoldys, Benjamin; Neklyudov, Mikhail; Brzezniak, Zdzislaw; Mathematics & Statistics; Mathematics & StatisticsMultidimensional Stochastic Burgers Equation, SIAM Journal On Mathematical Analysis, vol.46, 1, 2014,pp 871-889
2016Multiperiod mean-standard-deviation time consistent portfolio selectionGoldys, Benjamin; Bannister, Hugh; Penev, Spiridon; Wu, Wei; Mathematics & StatisticsMultiperiod mean-standard-deviation time consistent portfolio selection, Automatica, vol.73, N/A, 2016,pp 15-26
2015Random dynamical systems generated by stochastic Navier–Stokes equations on a rotating sphereGoldys, Benjamin; Brzeznia, Z; Le Gia, Q T; Mathematics & StatisticsRandom dynamical systems generated by stochastic Navier–Stokes equations on a rotating sphere, Journal of Mathematical Analysis and Applications, vol.426, 1, 2015,pp 505-545
2015Second order PDEs with Dirichlet white noise boundary conditionsGoldys, Benjamin; Brzeźniak, Zdzisław; Peszat, Szymon; Russo, Francesco; Mathematics & StatisticsSecond order PDEs with Dirichlet white noise boundary conditions, Journal of Evolution Equations, vol.15, 1, 2015,pp 1-26